# SDR SWAA2025012782832

- Difficulty date: January 3, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 26,246 hours, 13,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION ANGLE STA 747-767 HAS CORROSION.<[01] REMOVED CORROSION IN AFT CARGO L/H TRANSITION ANGLE STA 747-767; FOUND TO BE OUT OF LIMIT PER SRM 53-00-53-1A-2.;[02] CORRECTED CORRODED ELEMENT PART NUMBER;[03] REMOVED AND REPLACED AFT CARGO L/H TRANSITION ANGEL SAT. 727-847 PER SRM 51-40-02 ON TTG8Q00Y0EKV.;[04] C/W INSP. REMOVED AND REPLACED AFT CARGO L/H TRANSITION ANGEL SAT. 727-847 PER SRM 51-40-02 ON TTG8Q00Y0EKV.;[05] C/W INSP. REMOVED AND REPLACED AFT CARGO L/H TRANSITION ANGEL SAT. 727-847 PER SRM 51-40-02 ON TTG8Q00Y0EKV.
